# SDR UALA2012100205568

- Difficulty date: October 1, 2012
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 36,054 hours, 15,782 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Controller
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE OF 1200 LBS.   REPLACED FQIC PER MM 28-42-34-400-001-A OPS CHECKED GOOD PER 28-46-00-740-001-A
